Patient discussion about facial
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. Is anybody facing similar pain… Let me know please?
I feel good with my medication. I am taking lithium and Seroquil . I feel good now. But I have pain on my back and thighs and I feel tingling of my feet and legs. All the tests like blood test, MRI scan is done but nothing suspicious was found. I started to feel the pain after taking Seroquil and I suspect that to be the reason which my doctor denies. Is anybody facing similar pain… Let me know please?
|A||It might be due to medicines. Each medicine has its own side effects. . When I was on sereoquil I too suffered with high pain all over my body and numbness in my legs and toes. I have discussed this with my doctor upon which he has prescribed me paxil. I still suffer with the same pain. I must live with these pains in order to get well soon as this pain may be an indicator of correct treatment.|
Q. My 4 year old child's face appeared swollen when he woke up this morning. Could it be something serious?
I didn't notice any bite/sting marks on him and he is not allergic to anything I know of.
|A1||Causes of generalized swelling include: |
Allergic reaction. Sudden swelling of the hands and face may be a severe allergic reaction and needs immediate medical evaluation.
Autoimmune diseases, such as lupus, rheumatoid arthritis, and scleroderma. These diseases can cause swelling when the body produces antibodies and other cells that attack and destroy tissues in the body.
|A2||Yes and not. There are diseases like some king of kidney diseas that cause swelling in the face, mainly in the eyelids. However, theses things are not common and usually it's more simple things.|
You can read more here: http://www.shands.org/health/information/003105.htm
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.